I have had Prostatitis for over 10 years, usually about once a year for about 30 to 60 days. My primary symptom is pain and discomfort after urination along my urethra and pain in my penis throughout the rest of the day.
This episode started 12-18-08, over 120 days ago, My urologist has been treating me for Non Bacterial Prostatitis (for 10 years). He said there is no infection (urinalysis negative) and my prostate is inflamed which is causing my pain. I have had 28 days of Levaquin (to reduce inflammation), then 14 days of Ibuprofen and now 37 days of Proscar.
Since I am noting getting any relief of my symptoms I went to another urologist for a second opinion. This urologist did a prostrate massage and put the prostrate secretion fluid under a microscope and said the white blood cells are “loaded” with bacteria, therefore I have “BACTERIAL” prostatitis that is resistant to Levaquin and I should take Septra for 30 days. Also he said I should stop taking the Proscar. This leaves me very confused and I have some questions I need help with.
Can you really see bacteria under a microscope?… sounds basic. Why didn’t my urologist examine my prostate fluid for bacteria?
So I am to believe that I have had bacteria in my prostrate fluid for 120 plus days which is directly causing my symptoms? If this is true, will the bacteria go away on it own without antibiotics and then my symptoms will be relieved?
Does bacteria in my prostate fluid cause the symptoms of burning and discomfort in my urethra and penis area?
Is there a direct correlation between my symptoms and bacteria in my prostate fluid?
How does bacteria cause the symptoms, specifically what happens to cause my pain and discomfort?
If I take Septra and it gets rid of the bacteria will my symptoms go away?
Does bacteria in your prostrate fluid cause your PSA to rise?
Bottom line should I take the Septra and stop taking the Proscar.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?